Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 19 (Pill 16)

My face is sooo DRY! Anyway, looks like I'm in the middle of my initial breakout. My face literally hurts and I haven't been able to find a moisturiser that lasts throughout the day in tems of keeping the dryness at bay. As ironic as it may sound I'm feeling very self conscious about my dry skin. I really think it makes my skin look much older than it actually is. I spent a good chunk of time picking at my face earlier on this evening (terrible I know). Well, I'm hoping by next week things would have cleared a little. I also have three huge cysts on my forehead which are taking forever to ripen, rupture and heal. I don't usually get zits on my forehead so this is new for me. When it comes to side effects, the only thing now is the dryness...only 5 1/2 more months to go!

    From the album:

    A New Beginning

    • 22 pictures
    • 0 comments
    • 86 image comments

    Photo Information for Day 19 (Pill 16)


    Recommended Comments

    I would highly recommend the difference moisturizer lotion ( I think that what the name is lol) by clinique. I was in the same boat as u and believe me that was the onlylotion that really kept the moisture in , its like around 26 $'s but being so dry it is totally worth it !

    Share this comment


    Link to comment

    hey angster wazzup

    this like my 4th time that i get on this website so im like a kind of new on this. i was reading and this people they talk too much my face is not perfect but is almost normal now im takin accutane too , i didnt get a blood test, my dad just gave at me because he wanted his family to look better so my treatment is for 2 months, one daily and after a month 2 daily and then clear face ,i dont wanna put my pictures here because people is gonna say why is this crazy man putting his pics here if he is almost here.let me give u ma recomnedations drink a lot of water, dont drink alcohol, dont even go 2 sun, sleep the most u can and wash ur face only 2 times a day with a soap of neutrogena no the one for acne or use any soap that has glycerin, when u are using this kind of pills u cant be putting too many stuff on ur face and about ur picking dont do it just go to ur derm i really think he must have somethin for not sacring hey i hope to see u better ok

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×